MathSciNet Relay Station
MathSciNet bibliographic data
MR620445 57S17 (18F25)
tom Dieck, Tammo Über projektive Moduln und Endlichkeitshindernisse bei Transformationsgruppen. (German) Manuscripta Math. 34 (1981), no. 2-3, 135–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement